Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had unprotected sex. Took emergency contraceptive pill. Experiencing nausea, dehydration, pain in legs. Symptoms of pregnancy?

Hi. I hd unprotected sex with my bf on 29th december and took an emergency contraceptive pill after 4 to 5 hrs. However there was urination within half an hour of me consuming the tablet. As i was scared that the medicine would have gone in the urine i took another contraceptive pill on 1st jan. Today, 2nd jan i am experiencing slight nausea, dehydration and light pain in legs and hands. Are these symptoms of pregnancy?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM, I am Dr. Das.

Look, one emergency pill was enough. You had taken that per oral route, then how, could the drug go away through urine?

One emergency pill contains high amount of hormonal agent. You have taken 2 pills. It is very natural that you may experience nausea, vomiting, stomach ache, bleeding.

Now, to get rid of these side effects, you can take pantoprazole and ondansetron.

Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor